Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Convergence to stationary states in the Maxwell-Bloch system from nonlinear optics

Author: Frank Jochmann
Journal: Quart. Appl. Math. 60 (2002), 317-339
MSC: Primary 78A60; Secondary 35Q60, 78A25
DOI: https://doi.org/10.1090/qam/1900496
MathSciNet review: MR1900496
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78A60, 35Q60, 78A25

Retrieve articles in all journals with MSC: 78A60, 35Q60, 78A25

Additional Information

DOI: https://doi.org/10.1090/qam/1900496
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society